# SDR CA160209003

- Difficulty date: February 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 1,281 hours
- Engine: Pwc PT6C67C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Condition: Corroded
- Location: Mr Gearbox
- Part time: 1,230 hours
- Component: Gearbox, Agusta
- Component part number: 4G6320A00133
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE REMOVING THE ECS PULLEY TO CHANGE A OIL SEAL ON THE ECS PULLEY SHAFT THE ENGINEER NOTICED CORROSION ON THE BEARING.  THE ECS PULLEY DRIVE SHAFT IS ALSO WORN SLIGHTLY UNDERSIZE.
